Posted by: Jo | 2009-04-14

stretchmarks &  senstive skin

Hi Doc

I suffer from a nephrotic syndromme and had to take High dosages of the " dreaded"  cortisone.

I dont have stretch marks - I have " ripped"  marks in my skin. :(

My biggest problem is my breasts - sadly they have fallen victim too. The marks are quite big and the skin is really sensitive. I' m a 36D and rely on my brasiere for support, but by the end of the day, the skin is so sensitive and so sore, that I just want to take it off.

I know that sadly there is not much that I can do about the marks itself, but is there something that I can do regarding the sensitivity?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Jo, thank you for the question.

This is a difficult question to answer over the net and my advice would be to consider consulting a dermatologist who can examine the skin and determine the cause of the sensitivity. Good data is coming through on the advantages of PDT (photo dynamic therapy) using the Omnilux to rejuvenate the skin and increase its natural healing properties for a wide range of skin conditions. Even early pink stretch marks have shown to respond to Omnilux PDT treatments. This option may be what your skin needs particularly as you are taking the cortisone for the kidneys.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.